# SDR FDEA202108172320

- Difficulty date: August 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, L/H SIDE "T" CAP CRACKED ON VERTICAL LEG, LOCATED BY STRINGER 45.    CORRECTION: LOCATED BY STRINGER 39. INSTALLED REPAIR DOUBLERS PER EA. 8-5310-T0363663
